Record number :
1563640
Title of article :
Duality of the weak parallelogram laws on Banach spaces
Author/Authors :
Cheng، نويسنده , , Raymond and Harris، نويسنده , , Charles B.، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2013
Pages :
7
From page :
64
To page :
70
Abstract :
This paper explores a family of weak parallelogram laws for Banach spaces. Some basic properties of such spaces are obtained. The main result is that a Banach space satisfies a lower weak parallelogram law if and only if its dual satisfies an upper weak parallelogram law, and vice versa. Connections are established between the weak parallelogram laws and the following: subspaces, quotient spaces, Cartesian products, and the Rademacher type and co-type properties.
Keywords :
Duality , Banach space , Parallelogram law
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2013
Link To Document :
بازگشت